# SDR AWXA960241

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7805 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND WEB CRACKED AT STA 1000, LBL 40, WL 208.  FABRICATED NEW WEB, INSTALLED PER SRM 51-40-02 AND SRM 51-10-02.  ACFT TT:  34,261.  ACFT TC:  22,222.  (X)
